| Catalog Number |
04264 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information was not provided.The age of the device was calculated as the time elapsed between the device sterilization and the date of the event.(b)(4).Sorin group (b)(4) manufactures the xtra autotransfusion system, procedure set bx/225.The incident occurred in (b)(6).Per exemption number e2016005.The failed connection was a connection made by the user during set-up of the device on the autotransfusion equipment.Sorin group (b)(4) has determined that this issue was caused by user error.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.Device not available for return.
Event or Problem Description
Sorin group (b)(6) received a report that the blue tubing from the xtra procedure set disconnected from the reservoir during a case and blood spilled on floor and doctor.The tubing was reconnected and the procedure was completed without further issue.There was no patient injury, and no injury was reported for the doctor.